Record number :
1349720
Title of article :
A numerical algorithm for solving a class of matrix equations
Author/Authors :
ژانگ، هوامين نويسنده عضو هيات علمي دانشگاه جيانگ نان چين zhang, huamin , يين، هونگ كاي نويسنده عضو هيات علمي دانشكده علوم مديريت و مهندسي دانشگاه اقتصاد و مالي آنهوي چين Yin, Hongcai , دينگ، روي نويسنده عضو هيات علمي دانشگاه جيانگ نان چين Ding, Rui
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2014
Pages :
14
From page :
41
To page :
54
Abstract :
In this paper, we present a numerical algorithm for solving matrix equations (A ? B)X = F by extending the well-known Gaussian elimination for Ax = b. The proposed algorithm has a high computational efficiency. Two numerical examples are provided to show the effectiveness of the proposed algorithm
Journal title :
Journal of Mathematical Modeling(JMM)
Journal title :
Journal of Mathematical Modeling(JMM)
Serial Year :
2014
Link To Document :
بازگشت